Applied Mathematics, Volume (2), No (3), Year (2011-7) , Pages (1207-1212)

Title : ( A Parametric Linearization Approach for Solving Zero-One Nonlinear Programming Problems )

Authors: asadoallah mahmoudzadeh , Ali Vahidian Kamyad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper a new approach for obtaining an approximation global optimum solution of zero-one nonlinear programming (0-1 NP) problem which we call it Parametric Linearization Approach (P.L.A) is proposed. By using this approach the problem is transformed to a sequence of linear programming problems. The ap-proximately solution of the original 0-1 NP problem is obtained based on the optimum values of the objec-tive functions of this sequence of linear programming problems defined by (P.L.A).

Keywords

, Zero-One Programming, Nonlinear Programming, Nonlinear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1033777,
author = {Mahmoudzadeh, Asadoallah and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {A Parametric Linearization Approach for Solving Zero-One Nonlinear Programming Problems},
journal = {Applied Mathematics},
year = {2011},
volume = {2},
number = {3},
month = {July},
issn = {2152-7385},
pages = {1207--1212},
numpages = {5},
keywords = {Zero-One Programming; Nonlinear Programming; Nonlinear Optimization},
}

[Download]

%0 Journal Article
%T A Parametric Linearization Approach for Solving Zero-One Nonlinear Programming Problems
%A Mahmoudzadeh, Asadoallah
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Applied Mathematics
%@ 2152-7385
%D 2011

[Download]